Stuck in a painful situation when paracetamol or ibuprofen alone just won’t cut it?

lead image

Sometimes, paracetamol or ibuprofen just isn’t enough to fight fever and pain. What do you do then? Don’t worry, there’s a solution.

Being a parent automatically makes you a hero in your children’s eyes, so “rescuing” them is your top priority. And being a hero means you can’t afford to call in sick when duty calls! Therefore, you need something reliable to help you power up your hectic, double action life.

It is challenging to care for your kids when they catch a fever or are in pain. This can happen for a variety of reasons such as headaches, body aches, injuries or even menstrual pain. It’s even more challenging when you’re the one who’s suffering from it! The agony of managing your pain while caring for your children is something all parents can relate to. That’s why you should rely on the best solution to overcome fever and pain.

Your double action life – balancing work and family – makes you recognise the strengths, abilities and determination you actually have in you, which eventually turns you into a better and stronger person each day. This teaches you about the power of double action. So when it comes to fighting fever and pain, Maxigesic is the answer as it is proven to be 32% more effective than paracetamol or ibuprofen alone.*

Your Double Action Life Needs Double Action Pain Relief

Introduction of MAXIGESIC®

  • A double action relief for fever and pain, comprising a novel combination of paracetamol (500mg) and ibuprofen (150mg), the two safest over-the-counter drugs.
  • Recognised by medical professionals and sold globally, Maxigesic is now available over the counter for the first time in Singapore.

Benefits of MAXIGESIC®

  • 32% more effective than paracetamol or ibuprofen alone*
  • Simple and flexible dosage
  • Maximum dosage regimen of 1-2 tablets a day, up to 4 times a day
  • Broad usage
  • Relieves fever and mild to medium pain e.g. strong migraine, headache, backache, menstrual pain, muscle pull and etc.

What Makes It Unique?

  • A world-first specific combination of analgesics, now available in Singapore to provide pain relief without the use of opioids
  • Developed and patented by an Australasian pharmaceutical company

Suitable for the Whole Family

Although MAXIGESIC® is generally suitable for adults and children above 12 years old, you should still take note of your health condition. Do check with your doctor should you have any medical concerns. For more info on its ingredients and to ensure safe use of MAXIGESIC®, visit our website here.

src=https://sg admin.theasianparent.com/wp content/uploads/sites/12/2018/10/branded maxigesic.png Stuck in a painful situation when paracetamol or ibuprofen alone just won’t cut it?

MAXIGESIC® is a doctor-recommended brand that should be every parent’s go-to fever and pain medicine. It’s a must-have item in every home’s first-aid kit!

It’s time to make the switch to MAXIGESIC® for better and faster fever and pain relief.

Now available at leading pharmacies. Buy Maxigesic online now.

 

 

*Reference: Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80-88. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (Paracetamol 4000mg or Ibuprofen 1200mg per day). Research sponsored by AFT.